[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.175.236. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1974

Skin Reactions Caused by PhenylbutazoneImmunologic Studies

Author Affiliations

From the Department of Dermatology, Binnengasthuis, University of Amsterdam, Amsterdam.

Arch Dermatol. 1974;110(6):929-933. doi:10.1001/archderm.1974.01630120075020
Abstract

The immunologic findings in a well-documented case of drug-induced skin reaction caused by phenylbutazone point to mediators apparently playing a role in immunologic reactions in two different anatomical areas of the skin: the dermal vessel walls and the basal cell layer. Circulating in vivo bound and complement-fixing basal cell antibodies may play a role in the pathogenesis of the drug reaction.

×